# SDR CHQA200900267

- Difficulty date: January 4, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N381SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145619
- Aircraft time: 18,574 hours, 13,446 cycles
- Engine: Allsn AE3007A
- Engine time: 16,263 hours, 12,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: M8372375R1212N
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CRUISE THE FLIGHT CREW REPORTED A RUSHING WIND NOISE.  ALL DOORS INDICATED CLOSED ON THE MFD STATUS PAGE AND THE GEAR INDICATED UP.  CREW REPORTED POSSIBLE OPEN NOSE GEAR DOOR DURING FLIGHT.  MX FOUND A LOOSE CONNECTION ON THE NOSE LANDING GEAR DOOR SOLENOID VALVE.  THE CONNECTOR WAS RE-SECURED AND THE SYSTEM OPS CHECKED GOOD.
